A New Canonical Form for Complex Symmetric Matrices

Scott, N. H. (1993) A New Canonical Form for Complex Symmetric Matrices. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 441 (1913). pp. 625-640. ISSN 1364-5021

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 20 Feb 2019 00:50
URI: https://ueaeprints.uea.ac.uk/id/eprint/20846
DOI: 10.1098/rspa.1993.0083

Actions (login required)

View Item